Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 671967, 24 pages
http://dx.doi.org/10.1155/2011/671967
Research Article

Asymptotic Behavior of Solutions of Delayed Difference Equations

1Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, University of Technology, 602 00 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 616 00 Brno, Czech Republic

Received 24 January 2011; Accepted 9 May 2011

Academic Editor: Miroslava Růžičková

Copyright © 2011 J. Diblík and I. Hlavičková. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Diblík and I. Hlavičková, “Asymptotic Behavior of Solutions of Delayed Difference Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 671967, 24 pages, 2011. https://doi.org/10.1155/2011/671967.